# SDR DL767050518

- Difficulty date: September 6, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 68,716 hours, 33,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T261099
- Condition: Cracked
- Location: Fs 1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FS 1582 BULKHEAD AT STIFFENER 14L LAPJOINT BETWEEN TEAR STRAPS 4 AND 5.  REPAIRED USING DOUBLER/STRUCTURAL SHIMS ON AFT SIDE OF BULKHEAD.  BOEING APPROVED WITH AMOC TO AD 2005-03-11.
